MAUDE Adverse Event Report: EPS BIO TECHNOLOGY CORP. EMNG; SELF-MONITORING BLOOD GLUCOSE SYSTEM

EPS BIO TECHNOLOGY CORP. EMNG; SELF-MONITORING BLOOD GLUCOSE SYSTEM
Model Number 100702332
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue lies in the incompatibility between the self-monitoring blood glucose system meter software and the computer version.It is recommended to upgrade the transfer software to the latest version glucomanager 4.07 to improve compatibility with win 10 system.However, the meter's detection functionality and data recording are normal.
 
Event or Problem Description
Customer complaint that the customer's self-monitoring blood glucose system meter would not download data with the software.(model emng).

Brand Name
EMNG
Common Device Name
SELF-MONITORING BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW  TW 30076
Manufacturer (Section G)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW   TW 30076
Manufacturer Contact
evelyn huang
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30-076
TW   TW 30076
MDR Report Key19077187
Report Number3004130086-2024-00005
Device Sequence Number6030611
Product Code NBW
UDI-Device Identifier10885017000321
UDI-Public(01)10885017000321(17)230430(10)278212901
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K121207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model Number100702332
Device Lot Number278212901
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown